On the Structure of Zerofree Sequences

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: Frebruary 3, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gao, W., Geroldinger, A. On the Structure of Zerofree Sequences. Combinatorica 18, 519–527 (1998). https://doi.org/10.1007/s004930050037

Download citation

  • AMS Subject Classification (1991) Classes:  11B50, 11B75